Accessibility navigation


Eigenvalue problem meets Sierpinski triangle: computing the spectrum of a non–self–adjoint random operator

Chandler-Wilde, S., Chonchaiya, R. and Lindner, M. (2011) Eigenvalue problem meets Sierpinski triangle: computing the spectrum of a non–self–adjoint random operator. Operators and Matrices, 5 (4). pp. 633-648. ISSN 1846-3886

Full text not archived in this repository.

It is advisable to refer to the publisher's version if you intend to cite from this work. See Guidance on citing.

Official URL: http://oam.ele-math.com/volume/5/issue/4


Item Type:Article
Refereed:Yes
Divisions:Faculty of Science > School of Mathematical, Physical and Computational Sciences > Department of Mathematics and Statistics
ID Code:27338
Publisher:Publishing House Element d.o.o.

University Staff: Request a correction | Centaur Editors: Update this record

Page navigation